Journal of Nonlinear Mathematical Physics

Volume 13, Issue 2, May 2006, Pages 255 - 270

Boundary conditions and Conserved densities for potential Zabolotskaya-Khokhlov equation

Authors
V ROSENHAUS
Corresponding Author
V ROSENHAUS
Available Online 1 May 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.2.8How to use a DOI?
Abstract
We study local conservation laws and corresponding boundary conditions for the ptential Zabolotskaya-Khokhlov equation in (3+1)-dimensional case. We analyze an infinite Lie point symmetry group of the equation, and generate a finite number of conserved quantities corresponding to infinite symmetries through appropriate bounary conditions.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 2
Pages
255 - 270
Publication Date
2006/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.2.8How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - V ROSENHAUS
PY  - 2006
DA  - 2006/05
TI  - Boundary conditions and Conserved densities for potential Zabolotskaya-Khokhlov equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 255
EP  - 270
VL  - 13
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.2.8
DO  - https://doi.org/10.2991/jnmp.2006.13.2.8
ID  - ROSENHAUS2006
ER  -